# SDR FXGA20130118001

- Difficulty date: January 18, 2013
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N1822M
- Make and model: Curtis C46FCURTIS
- Aircraft serial: 22521
- Aircraft time: 35,678 hours
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR MAIN SPAR CRACKED AT CUTOUT FOR TRIM TAB PUSH PULL ROD STATION 100 EO 1303.
